About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 492014, 10 pages
http://dx.doi.org/10.1155/2013/492014
Research Article

Bifurcation in a Discrete-Time Piecewise Constant Dynamical System

1Department of Mathematics, Yanbian University, Yanji 133002, China
2Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, China

Received 15 August 2012; Revised 27 February 2013; Accepted 28 February 2013

Academic Editor: Raghib Abu-Saris

Copyright © 2013 Chenmin Hou and Sui Sun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chenmin Hou and Sui Sun Cheng, “Bifurcation in a Discrete-Time Piecewise Constant Dynamical System,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 492014, 10 pages, 2013. doi:10.1155/2013/492014